MathSciNet Relay Station
MathSciNet bibliographic data
MR1363423 (97d:13008) 13B99 (13A15)
Heinzer, William; Swanson, Irena Ideals contracted from $1$-dimensional overrings with an application to the primary decomposition of ideals. Proc. Amer. Math. Soc. 125 (1997), no. 2, 387–392.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement